Home > Journals > Minerva Anestesiologica > Past Issues > Minerva Anestesiologica 2017 September;83(9) > Minerva Anestesiologica 2017 September;83(9):997-8

CURRENT ISSUE
 

ARTICLE TOOLS

Publication history
Reprints
Cite this article as

MINERVA ANESTESIOLOGICA

A Journal on Anesthesiology, Resuscitation, Analgesia and Intensive Care


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,623


eTOC

 

LETTERS TO THE EDITOR  


Minerva Anestesiologica 2017 September;83(9):997-8

DOI: 10.23736/S0375-9393.17.11871-7

Copyright © 2017 EDIZIONI MINERVA MEDICA

language: English

An unusual cause of pseudo-desaturation

Laurent BAIRY 1 , Sabrina MEYER 2

1 Department of Anesthesia, CHU Ucl Namur, Yvoir, Belgium; 2 Department of Anesthesia, Saint-Luc University Clinic, Bruxelles, Belgium


PDF  


top of page

Publication History

Issue published online: September 5, 2017
Article first published online: March 28, 2017
Manuscript accepted: March 20, 2017
Manuscript revised: March 15, 2017
Manuscript received: December 15, 2016

Cite this article as

Bairy L, Meyer S. An unusual cause of pseudo-desaturation. Minerva Anestesiol 2017;83:997-8. DOI:10.23736/S0375-9393.17.11871-7

Corresponding author e-mail

Laurent.Bairy@uclouvain.be